# SDR AALA20101225JFK01

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 37,808 hours, 12,834 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLIGHT ATTENDANT REPORTED SMOKE COMING FROM FIRST CLASS GALLEY COFFEEMAKER.  FLIGHT ATTENDANT USED HALON FIRE EXTINGUISHER.  FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AFTER ARRIVAL REMOVED BOTH FIRST CLASS GALLEY COFFEEMAKERS AND INSPECTED THE AREA.  NO ABNORMALITIES NOTED.  REPLACED BOTH COFFEEMAKERS AS PRECAUTIONARY.  REPLACED HALON EXTINGUISHER.  SYSTEM GROUND CHECK NORMAL OPERATION.
